Quadratic and 2-crossed modules of algebras


Arvasi Z., Ulualan E.

Algebra Colloquium, vol.14, no.4, pp.669-686, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1142/s1005386707000624
  • Journal Name: Algebra Colloquium
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.669-686
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

In this work, we define the quadratic modules for commutative algebras and give relations among 2-crossed modules, crossed squares, quadratic modules and Simplicial commutative algebras with Moore complex of length 2. © 2007 AMSS CAS & SUZHOU UNIV.